# SDR HALA2012060100154

- Difficulty date: June 1, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 13,962 hours, 8,342 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATIS MESSAGE FOR LAVATORY SMOKE ON.  RESET SMOKE DETECTOR AFT LT, TEST SMOKE DETECTOR CHECKED GOOD.
